Ricardo Restrepo Lopez
Ricardo Restrepo Lopez
Verified email at - Homepage
Cited by
Cited by
Reconstruction and clustering in random constraint satisfaction problems
A Montanari, R Restrepo, P Tetali
SIAM Journal on Discrete Mathematics 25 (2), 771-808, 2011
Automorphism groups of quandles
M Elhamdadi, J Macquarrie, R Restrepo
Journal of Algebra and its Applications 11 (01), 1250008, 2012
Improved mixing condition on the grid for counting and sampling independent sets
R Restrepo, J Shin, P Tetali, E Vigoda, L Yang
Probability Theory and Related Fields 156 (1), 75-99, 2013
Memory allocation in distributed storage networks
M Sardari, R Restrepo, F Fekri, E Soljanin
2010 IEEE International Symposium on Information Theory, 1958-1962, 2010
Frozen variables in random boolean constraint satisfaction problems
M Molloy, R Restrepo
Proceedings of the Twenty-Fourth Annual ACM-SIAM Symposium on Discrete …, 2013
A probabilistic approach to the asymptotics of the length of the longest alternating subsequence
C Houdré, R Restrepo
the electronic journal of combinatorics 17 (R168), 1, 2010
Phase transition for Glauber dynamics for independent sets on regular trees
R Restrepo, D Stefankovic, JC Vera, E Vigoda, L Yang
SIAM Journal on Discrete Mathematics 28 (2), 835-861, 2014
On reflection principles supported on a finite set
RR López
Journal of Mathematical Analysis and Applications 351 (2), 556-566, 2009
Statistical mechanics in the portfolio optimization with Kusuoka’s representation
R Restrepo, Y Herrera
Journal of Physics: Conference Series 1645 (1), 012003, 2020
Portfolio Optimization with Kusuoka’s Representation
R Restrepo, J Solano, Y Herrera, W GONZÁLEZ
Recovering a Gaussian distribution from its minimum
R Restrepo, C Marín, J Solano
arXiv preprint arXiv:1508.02092, 2015
Recovering a Gaussian distribution from its minimum.
C Marın, R Restrepo
arXiv preprint arXiv:1508.02092, 2015
Topics in spatial and dynamical phase transitions of interacting particle systems
RR Lopez
Georgia Institute of Technology, 2011
A note on the length of the longest alternating subsequence.
C Houdré, R Restrepo
arXiv preprint arXiv:1005.1893, 2010
Upper packing dimension of a measure and the limit distribution of products of iid stochastic matrices
A Mukherjea, R Restrepo
Proceedings-Mathematical Sciences 119, 669-677, 2009
Stochastic modelling of the loss of telomeric sequences in cells with multiple chromosomes.
V Arunachalam, R Restrepo
Revista Colombiana de Matemáticas 39 (1), 1-11, 2005
The system can't perform the operation now. Try again later.
Articles 1–16